JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON LIGHTLIKE SUBMANIFOLDS OF A GRW SPACE-TIME
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON LIGHTLIKE SUBMANIFOLDS OF A GRW SPACE-TIME
Kang, Tae Ho;
  PDF(new window)
 Abstract
This paper provides a study of lightlike submanifolds of a generalized Robertson-Walker (GRW) space-time. In particular, we investigate lightlike submanifolds with curvature invariance, parallel second fundamental forms, totally umbilical second fundamental forms, null sectional curvatures and null Ricci curvatures, respectively.
 Keywords
lightlike submanifold;spacelike slice;generalized Robertson-Walker space-time;curvature invariance;totally umbilical second fundamental form;null sectional curvature;null Ricci curvature;
 Language
English
 Cited by
1.
Generalized Robertson-Walker Space-Time Admitting Evolving Null Horizons Related to a Black Hole Event Horizon, International Scholarly Research Notices, 2016, 2016, 1  crossref(new windwow)
 References
1.
A. L. Albujer and S. Haesen, A geometrical interpretation of the null sectional curvature, J. Geom. Phys. 60 (2010), no. 3, 471-476. crossref(new window)

2.
J. K. Beem and P. E. Ehrlich, Global Lorentzian Geometry, Marcel Dekker, INC. New York and Basel, 1981.

3.
B.-Y. Chen and J. Van der Veken, Spatial and Lorentzian surfaces in Robertson-Walker space-times, J. Math. Phys. 48 (2007), no. 7, 1-12.

4.
B.-Y. Chen and S. W. Wei, Differential geometry of submanifolds of warped product manifolds $I{\times}_fS^{m-1}(k)$, J. Geom. 91 (2008), no. 1-2, 21-42.

5.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publishers, Dordrecht, 1996.

6.
K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. crossref(new window)

7.
K. L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Birkhauser Verlag AG, 2010.

8.
T. H. Kang, On the geometry of lightlike submanifolds, Kyungpook Math. J. 51 (2011), no. 2, 125-138. crossref(new window)

9.
T. H. Kang, On lightlike hypersurfaces of a GRW space-time, Bull. Korean Math. Soc. 49 (2012), no. 4, 863-874. crossref(new window)

10.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Academic Publishers, 366, 1996.

11.
B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.

12.
K. Yano and M. Kon, Structures on Manifold, World Scientific, 1984.